# SDR TWAA0010402

- Difficulty date: July 2, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 23,834 hours, 11,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WIRING WAS EXPOSED AND SEPARATED BETWEEN ROWS 16 AND 17 ON RT SIDE OF AISLE. SPLICED THE BREAK AND SECURED THE WIRES. CHECK-C 9-19-99 STL.  ---CLOSED---
